# SDR REXA2015032100337

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL LIGHT OVERWING AFT EMER EXIT LIGHT LENS CRACKED.  R & R EMER LIGHT LENS ON LT AFT EMER EXIT LIGHT IAW CMM 33-51-02 STEP 3, 1 PG 5 & STEP 7 B.
